CSpace
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW
Cao, Daomin; Peng, Shuangjie; Yan, Shusen
2018
Source PublicationACTA MATHEMATICA SCIENTIA
Volume38Issue:5Pages:1443
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33617
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cao, Daomin,Peng, Shuangjie,Yan, Shusen. REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW[J]. ACTA MATHEMATICA SCIENTIA,2018,38(5):1443.
APA Cao, Daomin,Peng, Shuangjie,&Yan, Shusen.(2018).REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW.ACTA MATHEMATICA SCIENTIA,38(5),1443.
MLA Cao, Daomin,et al."REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW".ACTA MATHEMATICA SCIENTIA 38.5(2018):1443.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cao, Daomin]'s Articles
[Peng, Shuangjie]'s Articles
[Yan, Shusen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cao, Daomin]'s Articles
[Peng, Shuangjie]'s Articles
[Yan, Shusen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cao, Daomin]'s Articles
[Peng, Shuangjie]'s Articles
[Yan, Shusen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.